# SDR YENA2023082100964

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N995JL
- Make and model: Airbus A321-231
- Aircraft serial: 08293
- Aircraft time: 18,930 hours, 6,055 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#462, SJU-BOS. ' AFT FAS REPORT STRONG ODOR COMPARED TO BURNING CRAYONS OR DIRTY SOCKS FOR LAST 20 MINUTES OF FLIGHT. SEE ODOR REPORT; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B, DENOMINATION LEVEL ONE WAS ACCOMPLISHED PER TSM 49-00-00. INSPECTED AND CLEARED APU COMPARTMENT INLET & ACCOMPLISHED PACH BURN IAW AMM  49-00-00. NO DEFECTS NOTICED. A/C OK FOR SERVICE.'
